It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


>>>I have osteoporsis and taking Forteo for four months now, still not sure if this is the right thing to do? :confused:<<<

KATC45,

I didn't read the book but I just read about some of the possible side effects of Forteo and other Osteoporosis drugs: "blured vision, heartburn, nausea, joint pain, and much more. Some could change your life forever."

It doesn't sound good. If something is supposed to be good for you, why should there be bad side effects? It doesn't make sense to me. The thinking behind taking such a drug must be that most people will not change their lifestyle enough to make any significant impact on their disease.

By the time a person discovers that they have Osteoporosis, they are getting up in age and are set in their ways. Several decades of dietary habits are unlikely to change very much. So a drug is seen as "better than nothing".





All times are GMT -7. The time now is 01:38 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!